# SDR AALA20020062

- Difficulty date: January 19, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW-CMH - FLT 1122 - RIGHT ENGINE HYDRAULIC PUMP FAILURE.  DURING CLIMB-OUT RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT ENGINE HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
